MathSciNet Relay Station
MathSciNet bibliographic data
MR1752093 11Y35 (11N05)
Bays, Carter; Hudson, Richard H. A new bound for the smallest $x$ with $\pi(x)>{\rm li}(x)$. Math. Comp. 69 (2000), no. 231, 1285–1296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement